Communications in Mathematical Physics

Generic triviality of phase diagrams in spaces of long-range interactions

Robert B. Israel

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 106, Number 3 (1986), 459-466.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115783

Mathematical Reviews number (MathSciNet)
MR0859820

Zentralblatt MATH identifier
0613.60096

Subjects
Primary: 82A25
Secondary: 82A05

Citation

Israel, Robert B. Generic triviality of phase diagrams in spaces of long-range interactions. Comm. Math. Phys. 106 (1986), no. 3, 459--466. https://projecteuclid.org/euclid.cmp/1104115783


Export citation